# SDR XGNA202404080002

- Difficulty date: April 6, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N236CH
- Make and model: Beech A36
- Aircraft serial: E502
- Aircraft time: 29,880 hours
- Engine: Cont IO520*
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Part number: IO520BB
- Part serial: 1035548
- Condition: Power Loss
- Location: Zone 400
- Part time: 2,494 hours
- Component: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DURING CLIMB A PARTIAL LOSS OF ENGINE POWER OCCURRED WITH FLUCTUATING MANIFOLD PRESSURE. ALL OTHER ENGINE PARAMETERS WERE NORMAL. PILOT RETURNED TO THE AIRPORT. MAGNETO DROPS WERE NORMAL.
